# SDR DALA2023022201330

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 89,190 hours, 40,311 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 1L DOOR DIFFICULT TO OPEN FROM EXTERIOR. CORRECTIVE ACTION: INSPECTED AND LUBED DOOR. OK FOR SERVICE. (4056092)
